MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG. ASSY. STRYKEFLOW 2 WITH TIP; Apparatus, Suction, Operating-Room, Wall Vacuum Powered

Stryker Endoscopy-San Jose PKG. ASSY. STRYKEFLOW 2 WITH TIP; Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Catalog Number 0250070520
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the buttons are sticking.The procedure was a laparoscopic cholecystectomy for cholecystitis.Per the report, "the suction has a lag time of activation and also continues to suction after the intended time".Loss of insufflation was confirmed.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
PKG. ASSY. STRYKEFLOW 2 WITH TIP
Common Device Name
Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50707403
Report Number0002936485-2026-00943
Device Sequence Number15966792
Product Code GCX
UDI-Device Identifier37613327061360
UDI-Public37613327061360
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070520
Device Lot Number108243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight280 LB